Write a review

Red Patches/ Rash After Juvederm Lip Injection

Had Juvederm injection in my upper lips. This was...

Had Juvederm injection in my upper lips. This was my first time. I did it cause I didn't really have much of an upper lips.

I had Juvederm injection in my upper lip 4 days a go. My lip got very swallen and painful on the second day and I had red patches like a rash on my nose and on left side of my upper lip almost on my cheeck? I know some bruising is normal, but this is not a bruise, its more like a rash? and also it has gone all the way up on my nose and to some degree on my left cheeck? I feel like it has got worse in the last couple of days. My doctor has given me Asprin and Augmentin to take. My lips is less swallen and the pain has stopped but the red area on my nose and left side of my upper lip is there and in fact increased. Would really appreciate any advice. My doctor says this is just like bruising after the treatment and given that after the medication the pain has stopped is ?
Was this review helpful?

Be the first to comment on this video...

This conversation is missing your voice. Please join RealSelf or log in

Comments (0)